| Model Number |
FX4510SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
07/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration approximately 8 years and 6 months after implant placement.The bone quality was type ii.The oral hygiene around implant site was moderate.Bone resorption was observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The implant was removed, and the patient has since recovered.
Additional Manufacturer Narrative
Please see attached summary memo.